On the uniqueness of minimisers of Ginzburg-Landau functionals

R. Ignat, L. Nguyen, V. Slastikov, A. Zarnescu

Research output: Contribution to journalArticle (Academic Journal)peer-review

4 Citations (Scopus)


We provide necessary and sufficient conditions for the uniqueness of minimisers of the Ginzburg-Landau functional for Rn-valued maps under a suitable convexity assumption on the potential and for H1=2 \ L1 boundary data that is non-negative in a fixed direction e 2 Sn-1. Furthermore, we show that, when minimisers are not unique, the set of minimisers is generated from any of its elements using appropriate orthogonal transformations of Rn. We also prove corresponding results for harmonic maps with values into Sn-1

Original languageEnglish
Pages (from-to)589-613
Number of pages25
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Issue number3
Publication statusPublished - 1 Jan 2020


Dive into the research topics of 'On the uniqueness of minimisers of Ginzburg-Landau functionals'. Together they form a unique fingerprint.

Cite this